advertisement
Question
Posted by: Charlie | 2008/06/01

Nur-Isterate and depression

I used Nur-isterate for five years with no side effects with regards to weight gain and breast tendernes. I went through a bad patch about 8 months after starting with the injection, and then went into depression, my question is could the Nur-isterate have been the cause of the depression and bad mood swings. I would really like to go back to using the injection, but I am scared of the depression, could you help clear this up?

Thanks
Charlie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nuristerate is associated with an increased risk of depression, so this could have contributed to your depression.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement